Post Edited (kittycat27) : 9/25/2005 9:43:02 AM (GMT-6)
BP brings new meaning to Life's Little Ups and Downs
OK, here I go with my usual lecture. You are on an SSRI. They are not recommended for BPs. They often cause a mania, irritability, anger, etc. You are already on a stabilizer and an antipsychotic - I know not all meds work for all people but to be that irritable, would probably resolved somewhat or completely if you were on another AD like welbutrin or better yet, Lamictal which is a mood stabilizer as well, it just has a great antidepressant effect on BPs. If that isn't enough, its common to mix the two together. I think I was the queen of mean and irritable, ESPECIALLY when I was taking an SSRI, and severe panic attacks with it as well. When I started this combination, it went away about 98%. Of course, if someone pisses me off, I'll still get really mad tho! I know you said it made you like a zombie; but if you're depressed talk to your doc about those two!
I hope you feel better.
Hey, hon, I think it may be time to go to the hospital. You have been having these psychotic episodes for the past few days, now you're depressed with them - that's the most dangerous state of all for BPs, you know what I mean. Please go to the hospital. The world, school, etc. will wait and still be there when you get out. it's only a few days, and they can stabilize you. Please. Write me if you want, I havent heard from you all day. OK?